# SDR MWEA00445

- Difficulty date: May 13, 2000
- Submitted: May 17, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 70,150 hours, 59,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8163072708
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTS OPERATE INTERMITTENTLY AT ROW 19 AND AFT.  MAINTENANCE REMOVED AND REPLACED LIGHT SOCKET.
